MathSciNet Relay Station
MathSciNet bibliographic data
MR1282232 (95c:11079) 11G30 (11D41 14G25)
McCallum, William G. On the method of Coleman and Chabauty. Math. Ann. 299 (1994), no. 3, 565–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement